# SDR SWAA2022050301433

- Difficulty date: April 30, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737
- Aircraft serial: 36902
- Aircraft time: 24,114 hours, 11,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Deformed
- Location: Fuselage
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SAGGING AFT OF ROW 22 CENTER AISLE / [01] REPLACED FLOOR BOARD PER AMM 53-21-00
